# SDR SIMA20130831001

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 22,708 hours, 18,795 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 2057
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT ON FINAL APPROACH, SELECTED FLAP 9 DEGREES. RECEIVED A FLAP FAIL MESSAGE ON EICAS AND THE FLAPS REMAINED AT 0 DEGREES. RAN THROUGH FLAP FAIL CHECKLIST AND DECLARED AN EMERGENCY .  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACTIVATED FECU IAW AMM 27-53-00. OPS CHECKED IAW AMM 27-53-00-700-801-A. R & R THE FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02. OPS CHECK GOOD. NO DEFECTS NOTED. PERFORMED FLAP FAIL/FLAP LOW SPEED OPS CHECK IAW WC 27-700-28. OPS CHECK GOOD. NO DEFECTS NOTED. MEL RESTORED. THE ACFT WAS RETURNED TO SERVICE.
